| Model Number |
4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that (qty.3) of an ar-3210-0029 4k synergyuhd4 bb camera head would go black when pressing the wand in the middle of the case and then it would not give a clear image after.The case was completed successfully by using another camera head.This was discovered during an unspecified procedure, with no patient harm.
Additional Manufacturer Narrative
Additional information: h6: (head cable) the evaluation determined that the reported event was caused by a defective head cable.(ncr-19324).